Tests in weakly nonlinear regression model
Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 44 (2005) no. 1, pp. 49-55
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
In weakly nonlinear regression model a weakly nonlinear hypothesis can be tested by linear methods if an information on actual values of model parameters is at our disposal and some condition is satisfied. In other words we must know that unknown parameters are with sufficiently high probability in so called linearization region. The aim of the paper is to determine this region.
In weakly nonlinear regression model a weakly nonlinear hypothesis can be tested by linear methods if an information on actual values of model parameters is at our disposal and some condition is satisfied. In other words we must know that unknown parameters are with sufficiently high probability in so called linearization region. The aim of the paper is to determine this region.
Classification :
62F03, 62H15, 62J02, 62J05
Keywords: regression model; nonlinear hypothesis; linearization
Keywords: regression model; nonlinear hypothesis; linearization
@article{AUPO_2005_44_1_a5,
author = {Kub\'a\v{c}ek, Lubom{\'\i}r and Tesa\v{r}{\'\i}kov\'a, Eva},
title = {Tests in weakly nonlinear regression model},
journal = {Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica},
pages = {49--55},
year = {2005},
volume = {44},
number = {1},
mrnumber = {2218567},
zbl = {1081.62037},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUPO_2005_44_1_a5/}
}
TY - JOUR AU - Kubáček, Lubomír AU - Tesaříková, Eva TI - Tests in weakly nonlinear regression model JO - Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica PY - 2005 SP - 49 EP - 55 VL - 44 IS - 1 UR - http://geodesic.mathdoc.fr/item/AUPO_2005_44_1_a5/ LA - en ID - AUPO_2005_44_1_a5 ER -
Kubáček, Lubomír; Tesaříková, Eva. Tests in weakly nonlinear regression model. Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 44 (2005) no. 1, pp. 49-55. http://geodesic.mathdoc.fr/item/AUPO_2005_44_1_a5/